# SDR MASA2011011901717

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,410 hours, 21,150 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ADULT AND INFANT LIFE VEST MISSING.  MX R2 LIFE VEST.
